# SDR COMA0660530

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 16,886 hours, 15,096 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5304 - DURING TAKEOFF ROLL, RECEIVED AN IDG NR 1 CAUTION, ABORTED TAKEOFF AND FLIGHT RETURNED TO THE GATE.  SERVICED THE NR 1 IDG.
